The Neumann problem for the Hénon equation, trace inequalities and Steklov eigenvalues
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, p. 281-302
@article{AIHPC_2008__25_2_281_0,
     author = {Gazzini, Marita and Serra, Enrico},
     title = {The Neumann problem for the H\'enon equation, trace inequalities and Steklov eigenvalues},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {2},
     year = {2008},
     pages = {281-302},
     doi = {10.1016/j.anihpc.2006.09.003},
     zbl = {1138.35024},
     mrnumber = {2396523},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_2_281_0}
}
Gazzini, Marita; Serra, Enrico. The Neumann problem for the Hénon equation, trace inequalities and Steklov eigenvalues. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 2, pp. 281-302. doi : 10.1016/j.anihpc.2006.09.003. http://www.numdam.org/item/AIHPC_2008__25_2_281_0/

[1] Abramowitz M., Stegun I.A., Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards Applied Mathematics Series, vol. 55, 1964. | MR 167642 | Zbl 0543.33001

[2] Bandle C., Isoperimetric Inequalities and Applications, Monographs and Studies in Mathematics, vol. 7, Pitman, Boston, MA, 1980. | MR 572958 | Zbl 0436.35063

[3] Badiale M., Serra E., Multiplicity results for the supercritical Hénon equation, Adv. Nonlinear Stud. 4 (4) (2004) 453-467. | MR 2100908 | Zbl 1113.35047

[4] J. Byeon, Z.-Q. Wang, On the Hénon equation: asymptotic profile of ground states, preprint, 2002.

[5] Byeon J., Wang Z.-Q., On the Hénon equation: asymptotic profile of ground states, II, J. Differential Equations 216 (2005) 78-108. | MR 2158918 | Zbl 1114.35070

[6] Cao D., Peng S., The asymptotic behaviour of the ground state solutions for Hénon equation, J. Math. Anal. Appl. 278 (1) (2003) 1-17. | MR 1963460 | Zbl 1086.35036

[7] Del Pino M., Flores C., Asymptotic behavior of best constants and extremals for trace embeddings in expanding domains, Comm. Partial Differential Equations 26 (11) (2001) 2189-2210. | MR 1876414 | Zbl 1030.46037

[8] Escobar J.F., Sharp constant in a Sobolev trace inequality, Indiana Univ. Math. J. 37 (3) (1988) 687-698. | MR 962929 | Zbl 0666.35014

[9] Fernandez Bonder J., Lami Dozo E., Rossi J.D., Symmetry properties for the extremals of the Sobolev trace embedding, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (6) (2004) 795-805. | Numdam | MR 2097031 | Zbl pre02137605

[10] Fernandez Bonder J., Rossi J.D., On the existence of extremals of the Sobolev trace embedding theorem with critical exponent, Bull. London Math. Soc. 37 (1) (2005) 119-125. | MR 2105826 | Zbl 1170.35399

[11] Gidas B., Ni W.-M., Nirenberg L., Symmetries and related properties via the maximum principle, Comm. Math. Phys. 68 (1979) 209-243. | MR 544879 | Zbl 0425.35020

[12] Hénon M., Numerical experiments on the stability of spherical stellar systems, Astronomy and Astrophysics 24 (1973) 229-238.

[13] Lami Dozo E., Torné O., Symmetry and symmetry breaking for minimizers in the trace inequality, Comm. Contemp. Math. 7 (6) (2005) 727-746. | MR 2193239 | Zbl pre05017934

[14] Ni W.-M., A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J. 31 (6) (1982) 801-807. | MR 674869 | Zbl 0515.35033

[15] A. Pistoia, E. Serra, Multi-peak solutions for the Hénon equation with slightly subcritical growth, Math. Zeit., submitted for publication. | Zbl 1134.35047

[16] Serra E., Non radial positive solutions for the Hénon equation with critical growth, Calc. Var. Partial Differential Equations 23 (3) (2005) 301-326. | MR 2142066 | Zbl pre02246502

[17] Secchi S., Serra E., Symmetry breaking results for problems with exponential growth in the unit disk, Comm. Contemp. Math. 8 (6) (2006) 823-839. | MR 2274942 | Zbl pre05123218

[18] Smets D., Su J., Willem M., Non radial ground states for the Hénon equation, Comm. Contemp. Math. 4 (3) (2002) 467-480. | MR 1918755 | Zbl 1160.35415

[19] Smets D., Willem M., Partial symmetry and asymptotic behavior for some elliptic variational problems, Calc. Var. Partial Differential Equations 18 (2003) 57-75. | MR 2001882 | Zbl pre01993491